# SDR DL76G041064

- Difficulty date: November 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 21,119 hours, 3,433 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE ELECTRICAL SMELL FROM FWD GALLEY.  ALSO STRANGE VIBRATION NOISE LIKE A LOOSE FAN POSSIBLY.  DEPOWERED FWD GALLEY, NOISE AND SMELL STOPPED.  FOUND NR 1 OVEN IN FWD GALLEY C/B POPPED.  REPLACED SAME.
